Volume 7, Issue 4
Existence Uniqueness and Decay of the Global Weak Solutions for a Class of Parabolic Systems with Nonlinear Boundary Conditions

Luo Tao

J. Part. Diff. Eq.,7(1994),pp.359-372

Published online: 1994-07

Preview Purchase PDF 50 2579
Export citation
  • Abstract
In this paper, a class of parabolic systems with nonlinear boundary conditions is discussed. By introducing a complete metric space with decay of W^s_p-norm, we obiain the existence uniqueness of global weak solutions, our method is simpler than before. A decay estimate of the global weak solutions is obtained simultaneously.
  • Keywords

Nonlinear boundary conditions global weak solutions deeay

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-7-359, author = {Luo Tao}, title = {Existence Uniqueness and Decay of the Global Weak Solutions for a Class of Parabolic Systems with Nonlinear Boundary Conditions}, journal = {Journal of Partial Differential Equations}, year = {1994}, volume = {7}, number = {4}, pages = {359--372}, abstract = { In this paper, a class of parabolic systems with nonlinear boundary conditions is discussed. By introducing a complete metric space with decay of W^s_p-norm, we obiain the existence uniqueness of global weak solutions, our method is simpler than before. A decay estimate of the global weak solutions is obtained simultaneously.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5694.html} }
TY - JOUR T1 - Existence Uniqueness and Decay of the Global Weak Solutions for a Class of Parabolic Systems with Nonlinear Boundary Conditions AU - Luo Tao JO - Journal of Partial Differential Equations VL - 4 SP - 359 EP - 372 PY - 1994 DA - 1994/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5694.html KW - Nonlinear boundary conditions KW - global weak solutions KW - deeay AB - In this paper, a class of parabolic systems with nonlinear boundary conditions is discussed. By introducing a complete metric space with decay of W^s_p-norm, we obiain the existence uniqueness of global weak solutions, our method is simpler than before. A decay estimate of the global weak solutions is obtained simultaneously.
Luo Tao. (1970). Existence Uniqueness and Decay of the Global Weak Solutions for a Class of Parabolic Systems with Nonlinear Boundary Conditions. Journal of Partial Differential Equations. 7 (4). 359-372. doi:
Copy to clipboard
The citation has been copied to your clipboard